# SDR REXA2017112801208

- Difficulty date: November 28, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N295PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15295
- Aircraft time: 10,125 hours, 6,885 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flshlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLASHLIGHT STATUS LIGHT DOES NOT BLINK.  REMOVED AND REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-61-02. OPS CHECKED GOOD.
